It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Phyllis on July 13, 2000 at 10:03:31:

In Reply to: Has anyone experienced heart palpitation from prilosec/prevacid? posted by Andy on March 29, 2000 at 19:05:46:

: I developed stomach ulcers while on prednisone. At about that time I started prilosec and I felt my heart fluttering - skipped beats. It seemed to go away when I quit the medicine. I switched to prevacid and the heart skips seemed to return. I am not sure (like my Dr.) if this is in my head or if the medicine is causing it. Has anyone else experienced this? Thank you

Hi! I have been aware that I have had heart palpitations for several years, but I recently started taking Prevacid and rather than just feeling lightheaded during a palpitation, I feel that I am about to pass out. I'm going to try to stop consumption of caffeine and see if that makes a difference before I stop taking Prevacid.

Follow Ups

All times are GMT -7. The time now is 06:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!